Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77844
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: H∞ robust controller design for the synchronization of master-slave chaotic systems with disturbance input
Other Titles: H infinity robust controller design for the synchronization of master-slave chaotic systems with disturbance input
Author: Wang, B.
Shi, P.
Karimi, H.
Wang, J.
Citation: Modeling Identification and Control, 2012; 33(1):27-34
Publisher: Mic
Issue Date: 2012
ISSN: 0332-7353
1890-1328
Statement of
Responsibility: 
Bo Wang, Peng Shi, Hamid Reza Karimi and Jun Wang
Abstract: This paper is concerned with the robust control problems for the synchronization of master-slave chaotic systems with disturbance input. By constructing a series of Lyapunov functions, novel H-Infinity robust synchronization controllers are designed, whose control regulation possess the characteristic of simpleness and explicitness. Finally, numerical simulations are provided to demonstrate the effectiveness of the proposed techniques.
Keywords: Chaos; Synchronization; Robust control; Disturbance
Rights: © 2012 Norwegian Society of Automatic Control
RMID: 0020127475
DOI: 10.4173/mic.2012.1.3
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.